# SDR CALA9801299

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK THROUGH FASTENER HOLE OF SKIN AT LT SIDE OF VERTICAL STABILIZER AROUND ACCESS PANEL 9523 ABOVE BS 1215.  THE CRACK WAS STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-0, 55-30-3, 51-10-2, 51-30-2, AND 51-00-00.
